# SDR UALA2012091205133

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 50,136 hours, 19,935 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL WITH FAULTS, EPSU INT LOAD AFT LEFT, EPSU BATTERY EMERGENCY RIGHT, EMERGENCY LEFT.  REF MM, CYCLED EMERGENCY LIGHT SYSTEM, TESTED GOOD.
